# SDR SWAA030001

- Difficulty date: January 1, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 54,486 hours, 48,521 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323469
- Part serial: 1067
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SVC DOOR EMERGENCY EVAC SLIDE FELL OUT OF CONTAINER WHEN OPENING DOOR.  REMOVED AND REPLACED SLIDE PER MM.
